# SDR BAQA087888

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 6,518 hours
- System (JASC): 7410 · Ignition Power Supply
- Part: Generator
- Part number: 9550176020
- Part serial: 2879
- Condition: Intermittent
- Location: High Energy
- Part time: 3,051 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH ENERGY GENERATOR PRODUCING INTERMITTENT SPARK. REPLACED WITH SERVICEABLE UNIT.
